| Model Number |
3189 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.Manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Manufacturer defers to the patient's physician regarding medical history.
Event or Problem Description
Device 2 of 2.Reference mfr.Report# 1627487-2018-08669.It was reported ((b)(6)) the patient¿s leads were eroded through the skin.As a result, the leads were cut and retracted back (date of surgery unknown).Additional information received identified the scs system was explanted due to the issue.